Search the Community
Showing results for tags 'methylphenidate'.
Hi friends this is JB, I have a specific question for those of you out there in regards to heightened sensitivity to sound. Does anyone have any experience with antidepressant induced sensitivity to sound? I experienced a couple of years of severe reactivity to sound, inability to filter noise and converse, loud noises and certain music intrusive. Was getting a physical respnse to sound felt as real as being slapped in the face. Fast forward to now a year later slowly tapering off celexa my mind is clearer i am better able to think and cope with sound sensitivity.
Harmony posted a topic in Introductions and updatesHello everyone, thank you for creating and building such a fantastic resource. It’s so helpful to read about the journeys of others here. I was advised by my GP to speak with a psychiatrist in April 2016. The GP suspected I had depression & anxiety. I met with a psychiatrist for an assessment. I’d been through a lot of stressful experiences in life. Life had dealt me a tough hand, and I was already quite vulnerable when I arrived in his office. At the end of the assessment, the psychiatrist diagnosed me with depression and anxiety and prescribed me Bupropion 300mg and
I know only a bit- I know I need to taper and have read the articles on how to taper. I know I need to supplement somehow. Exactly where do I begin? I need a plan. Do probiotics and supplements come first before tapering? I'm scared. I have been on these drugs since I was 13. I am 39... Main issue right now is I have absolutely no memory. By that I mean to the point where I try to conduct business with people and apparently I already have been there... I'm ok as far as depression but I'm scared of the taper.
XavierSpain posted a topic in Introductions and updatesHi! I am 28 year male. I´ve suffered for some years a general dizziness, insomnia and lack concentration. Let me apologise for any future grammar mistake as English is not my first language. Just to mention, although I don´t think is relevant, when I was 18 I took venlafaxine ( Vandral) for 1 year and a half or so in order to cope with depression I was suffering. A relative died and everything went messy. Anyway, I quit it. I remember I followed more or less the withdrawal instructions doctor gave me. This was long time ago, and I am not sure if it gave any side effect but don´